Diophantine approximations related to rational values of $G$-functions

Volume 106 / 2003

Makoto Nagata Acta Arithmetica 106 (2003), 311-344 MSC: Primary 11J25; Secondary 11D45. DOI: 10.4064/aa106-4-1

Authors

  • Makoto NagataResearch Institute for Mathematical Sciences
    Kyoto University
    Oiwake-cho, Kitashirakawa, Sakyo-ku
    Kyoto, 606-8502, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image